Alert archive / Minnesota / Heat Advisories in 2017

Heat Advisory 4, NWS Twin Cities, MN

September 21, 201729 counties in Minnesota; 5 counties in Wisconsin

NWS Twin Cities, MN issued this heat advisory at Sep 21, 2017, 2:58 PM CDT for 29 counties in Minnesota; 5 counties in Wisconsin. It took effect at Sep 22, 2017, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2017, 2:58 PM CDT (19:58 UTC)
In effect from
Sep 22, 2017, 1:00 PM CDT
Expired
Sep 22, 2017, 7:00 PM CDT
In force
6 hr
Issued by
NWS Twin Cities, MN
All 34 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 35 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2493 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WWUS73 KMPX 211958
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
258 PM CDT Thu Sep 21 2017

...Abnormally hot conditions expected on Friday for the Twin
Cities Metro area...

.Hot and humid air will yield maximum heat index values from 95 to
100 degrees across the Twin Cities metro area on Friday afternoon.
The combination of hot temperatures and high humidity will 
combine to create a situation in which heat illnesses are 
possible, especially for those who are active outdoors. 

MNZ060>063-068>070-220400-
/O.NEW.KMPX.HT.Y.0004.170922T1800Z-170923T0000Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, and Hastings
258 PM CDT Thu Sep 21 2017

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY...

The National Weather Service in Twin Cities/Chanhassen has issued
a Heat Advisory, which is in effect from 1 PM to 7 PM CDT Friday.

* TEMPERATURE...lower 90s. 

* HEAT INDICES...95 to 100.

* IMPACTS...heat illnesses are possible, especially for those who
  are active outdoors


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

   Take extra precautions...if you work or spend time outside.
When possible...reschedule strenuous activities to early morning
or evening. Know the signs and symptoms of heat exhaustion and
heat stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
5 follow-up statements
433 
WWUS73 KMPX 220247
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
947 PM CDT Thu Sep 21 2017

MNZ060>063-068>070-221100-
/O.CON.KMPX.HT.Y.0004.170922T1800Z-170923T0000Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, and Hastings
947 PM CDT Thu Sep 21 2017

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY...

* TEMPERATURE...highs in the lower 90s.

* HEAT INDICES...around 100.

* IMPACTS...heat illnesses are possible, especially for those 
  who are active outdoors 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When 
possible...reschedule strenuous activities to early morning or 
evening. Know the signs and symptoms of heat exhaustion and heat 
stroke. Wear light weight and loose fitting clothing when possible
and drink plenty of water.

&&

$$
803 
WWUS73 KMPX 221052
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
552 AM CDT Fri Sep 22 2017

MNZ060>063-068>070-221900-
/O.CON.KMPX.HT.Y.0004.170922T1800Z-170923T0000Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, and Hastings
552 AM CDT Fri Sep 22 2017

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TEMPERATURE...highs in the lower 90s.

* HEAT INDICES...around 100.

* IMPACTS...heat illnesses are possible, especially for those 
  who are active outdoors 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
068 
WWUS73 KMPX 221514
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1014 AM CDT Fri Sep 22 2017


MNZ054-056>059-064>067-073>078-082>085-091>093-WIZ023>026-028-
222315-
/O.EXA.KMPX.HT.Y.0004.170922T1800Z-170923T0000Z/
Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Yellow Medicine-
Renville-McLeod-Sibley-Redwood-Brown-Nicollet-Le Sueur-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Madison, Montevideo, Willmar, Litchfield,
Monticello, Granite Falls, Olivia, Hutchinson, Gaylord, 
Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, 
St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, 
Albert Lea, Hudson, River Falls, Prescott, Menomonie, Durand, 
and Eau Claire
1014 AM CDT Fri Sep 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Twin Cities/Chanhassen has issued
a Heat Advisory, which is in effect until 7 PM CDT this evening. 

* TEMPERATURE...highs in the lower 90s.

* HEAT INDICES...upper 90s to around 100.

* IMPACTS...heat illnesses are possible, especially for those 
  who are active outdoors 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

MNZ060>063-068>070-222315-
/O.CON.KMPX.HT.Y.0004.170922T1800Z-170923T0000Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chaska, Shakopee, and Hastings
1014 AM CDT Fri Sep 22 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...highs in the lower 90s.

* HEAT INDICES...upper 90s to around 100.

* IMPACTS...heat illnesses are possible, especially for those 
  who are active outdoors 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
203 
WWUS73 KMPX 222050
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
350 PM CDT Fri Sep 22 2017


MNZ054-056>070-073>078-082>085-091>093-WIZ023>026-028-230000-
/O.CON.KMPX.HT.Y.0004.000000T0000Z-170923T0000Z/
Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Hennepin-Anoka-
Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Madison, Montevideo, Willmar, Litchfield,
Monticello, Minneapolis, Blaine, St Paul, Stillwater, 
Granite Falls, Olivia, Hutchinson, Gaylord, Chaska, Shakopee, 
Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, 
Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, Albert Lea, Hudson, River Falls, Prescott, Menomonie,
Durand, and Eau Claire
350 PM CDT Fri Sep 22 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...highs in the low to mid 90s.

* HEAT INDICES...95 to 105.

* IMPACTS...heat illnesses are possible, especially for those 
  who are active outdoors 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
840 
WWUS73 KMPX 222356
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
656 PM CDT Fri Sep 22 2017

MNZ054-056>070-073>078-082>085-091>093-WIZ023>026-028-230100-
/O.EXP.KMPX.HT.Y.0004.000000T0000Z-170923T0000Z/
Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Hennepin-Anoka-
Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
Including the cities of Madison, Montevideo, Willmar, Litchfield,
Monticello, Minneapolis, Blaine, St Paul, Stillwater, 
Granite Falls, Olivia, Hutchinson, Gaylord, Chaska, Shakopee, 
Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, 
Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, 
Blue Earth, Albert Lea, Hudson, River Falls, Prescott, Menomonie,
Durand, and Eau Claire
656 PM CDT Fri Sep 22 2017

...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Very warm and humid conditions will persist tonight, and heat
indices will rise back into the low to mid 90s again across
eastern Minnesota and western Wisconsin Saturday afternoon. 
However, conditions should fall just short of advisory criteria so
the Heat Advisory will expire at 7 pm. 

$$

Borghoff

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Sep 21, 12:46 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 21, 12:46 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1246 PM CDT Thu Sep 21 2017

.UPDATE...For 18z Aviation discussion below

&&

.SHORT TERM...(Today and tonight)
Issued at 418 AM CDT Thu Sep 21 2017

Surface ridging overhead has provided clear skies and light winds
across the region this morning. Some patchy fog has developed, but
it should burn off quickly after sunrise. It's a bit chilly with
temperatures in the low 40s to low 50s. This is actually where we
should be this time of year. However, the next 24 hours will change
dramatically with dew points and low temperatures in the lower 70s
tonight - 20 to 30 degrees warmer.

The main feature to watch today will be the surface warm front
lifting north from southern Iowa and southern Wisconsin. Strong
moisture advection behind this boundary will send dew points into
the lower 70s by early evening across southern Minnesota and
elsewhere by mid evening. This moisture advection will erode the cap
and could allow isolated storms to develop near the front mid to
late afternoon. They could dissipate this evening with the loss of
daytime heating before the next round of elevated convection
develops overnight.

The low level jet is expected to strengthen this evening. Most
recent model runs show a little better defined nose extending up
into southwest Minnesota by 06z. This should focus the best risk of
convection along and north of I-94 over central MN after 07-08Z,
propagating toward northwest WI during the predawn hours. Steep
lapse rates atop a very warm/moist boundary layer could lead to
MUCAPE greater than 3000 J/kg overnight. Effective shear is rather
meager, however, which will limit the extent of severe potential. It
will also lead to loosely organized storm clusters and motions will
be mostly dictated by outflow boundaries. Some large hail is
possible with the stronger cells/clusters, otherwise locally heavy
rainfall is likely with any cell training.

.LONG TERM...(Friday through Wednesday)
Issued at 418 AM CDT Thu Sep 21 2017

There are four main concerns during the long term period. Potential
for excessive heat and the need for heat related headlines Friday,
potential for severe storms Friday evening in western MN, placing
the baroclinic zone and the eastward extent of PoPs through the
weekend, and the potential for excessive rainfall this weekend for
western and central MN.

Models remain in good agreement on the large scale pattern evolution
through the weekend, with a blocking high building into the Great
Lakes, with a positively tilted long wave trough extending from the
Great Basin to Hudson Bay. This upper air pattern will create a
strong surface baroclinic zone from far western into northern MN
that will move very little from Friday night through Sunday night.
Next week, the ridge finally starts to weaken, allowing for the
trough to our west to finally kick east, the end result of which
will be northwest flow by the end of next week. So over the course
of the next week, we'll get to enjoy summer and fall, with a little
bit of rain in between.

For Friday, the only thing that will slow temperatures down is
potential cloud cover from what, if anything we see tonight. Deep
southerly flow will bring very warm air into the area. Based on 925-
850 temps, we went several degrees above the blended guidance for
temperatures for areas east of the baroclinic zone through the
weekend, though Friday will be the warmest of the days. The NAM/GFS
show a tongue of 925-850mb temps of nearly 28c coming up into
western MN ahead of the front Friday afternoon, and this area could
see warmer temps than we have now. In fact GEFS temperature plumes
for RWF top out at 98 on Friday, so there is potential this forecast
is conservative out in southwest and west central MN. Beside the
warm temperatures, these south winds will bring dewpoints in the
low/mid 70s that are currently in the mid-Mississippi Valley this
direction Friday. With highs in the low/mid 90s with dewpoints in
the low 70s, we now have apparent temperatures up around 100 for
Friday afternoon. Getting a full picture of the heat health with the
WBGT, you see we have one saving grace in the excessive heat
department and that's the breezy south winds expected. These strong
winds combined with a lower sun angle are helping keep WBGT values a
bit lower and than what you expect with similar temp/dewp
values in say July.

For the severe threat Friday, though very unstable, the warm sector
will also be securely capped and any thunderstorm development will
occur along the cold front. Eventually, convergence along the front
will overcome the cap, but likely not until after 5pm Friday. Current
SPC day 2 outlook matches up pretty good with where the SREF has
it's greatest corridor of severe potential and see no reason to
argue against the slight risk placement. Shear vectors are pretty
much lined up with the front, so linear looks to be the mode of
choice. Shear/instability parameters certainly support all modes of
severe weather being possible, but the expected storm mode likely
means wind and hail will be the main treats.

For the weekend, the biggest change in this forecast was to trim the
eastern extent of PoPs as the baroclinic zone will move very little,
with repeated rounds of thunderstorms expected across western into
parts of central MN. We now have a dry forecast through Sunday night
from south central MN to the southeast Twin Cities metro and over to
Eau Claire. The heaviest rain still looks to fall along and west of
a Redwood Falls, to St. Cloud, to Mille Lacs line, where 3-6" of
rain still looks likely through the weekend. When looking at GEFS M-
Climate QPF percentiles, the two periods that look to have the
greatest risk of excessive rainfall are Saturday night and Sunday
night when QPF values are forecast to be above the 99th percentile
in west central MN. Fortunately, our severe weather potential over
the weekend looks considerably diminished as the steep mid-level
lapse rates of Friday will not stick around for the weekend, which
will greatly reduce instability and in turn the severe threat.

Monday, as heights in the ridge start to fall, the trough to our
west finally comes east. This will drag the moisture plume slowly
east across the area Monday and Tuesday, which is when eastern areas
finally look to get some rain, though by then this system will begin
to lose some of it's moisture and the forcing mechanisms will be on
the move, so rainfall amounts to the east will be much less than
what we see west.

Eventually, this system moves off to our east on Wednesday and we
get a dry second half of next week with temperatures back down near
normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1247 PM CDT Thu Sep 21 2017

A narrow band of low clouds will continue to lift across central
MN/WI during the early afternoon hours. While this band is
scattering out to some degree, expect KMSP and KEAU to have the
potential for brief broken ceiling (circa 2KFT at KMSP and 1KFT at
KEAU). Should only last for 1-2 hours, and then VFR conditions are
expected through this eve. Shower and thunderstorm chances
increase after midnight along a warm frontal boundary over central
MN/WI, but the main area of potential looks to be north of most
sites except possibly KAXN/KSTC/KRNH, where PROB30 mentions have
been maintained. The other concern overnight is the potential for
low level wind shear as surface gusts subside and winds just above
the surface increase. Have included a mention at KMSP/KRWF/KMKT.

KMSP...
Ceilings may briefly go BKN020 between 18z and 20z, but after that
VFR conditions are expected through the period. Thunder threat
overnight still looks to be to the north.

/OUTLOOK FOR KMSP/
Sat...Mainly VFR. Slight chance MVFR/TSRA. Winds SSW 5-10 kts.
Sun...Mainly VFR. Slight chance MVFR/TSRA. Winds SW 5-10 kts.
Mon...MVFR/TSRA. Winds S 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...BORGHOFF
LONG TERM...MPG
AVIATION...LS
Hazardous weather outlook, Sep 21, 12:14 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1214 PM CDT Thu Sep 21 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221715-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1214 PM CDT Thu Sep 21 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms will be possible this afternoon, with a
better chance for thunderstorms expected for tonight across
central Minnesota into western Wisconsin. Isolated instances of
large hail will be possible with this activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periodic chances for thunderstorms exist from Friday through
Monday night. Some severe storms are possible Friday evening in
western MN. Repeated rounds of thunderstorms this weekend in
western Minnesota will also lead to an increased risk for
flooding.

Hot and humid conditions are expected Friday with peak afternoon
heat indices between 95 and 100 expected. Hot and humid
conditions with heat indices into the mid 90s are expected again
Saturday from southeast Minnesota into western Wisconsin. Heat
illnesses may occur, primarily for those who are active outdoors.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed Friday evening.

Nearby

Heat Advisories in Minnesota, 2017Heat Advisories in Wisconsin, 2017Every heat advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.